Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Memphis, TN

March 31, 2016Phillips County, Arkansas; Coahoma County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2016, 4:49 PM CDT for Phillips County, Arkansas; Coahoma County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 4:49 PM CDT (21:49 UTC)
Expired
Mar 31, 2016, 5:30 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Phillips County, AR, Coahoma County, MS

The radar

The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:35 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
866 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

368 
WUUS54 KMEG 312149
SVRMEG
ARC107-MSC027-312230-
/O.NEW.KMEG.SV.W.0043.160331T2149Z-160331T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
  CHARLES...OR 7 MILES NORTHWEST OF WHITE RIVER NATIONAL WILDLIFE
  REFUGE...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELAINE...WHITE RIVER NATIONAL WILDLIFE REFUGE...WATKINS CORNER...
  LAKE VIEW...MODOC...GOBELL...HOOP SPUR...SPRING CREEK...WYCAMP...
  ONEIDA...KINGTOWN...MELLWOOD...WABASH...BARTON...RATIO...TRENTON...
  FARRELL...CATRON...LAMBROOK AND EWAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
ARKANSAS AND NORTHWESTERN MISSISSIPPI.

LAT...LON 3420 9109 3420 9107 3422 9106 3425 9108
      3426 9106 3428 9108 3430 9107 3429 9106
      3431 9106 3432 9105 3432 9106 3434 9106
      3434 9100 3446 9100 3458 9070 3423 9066
      3419 9109
TIME...MOT...LOC 2149Z 250DEG 44KT 3429 9113 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
753 
WWUS54 KMEG 312226
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
526 PM CDT THU MAR 31 2016

ARC107-MSC027-312236-
/O.EXP.KMEG.SV.W.0043.000000T0000Z-160331T2230Z/
PHILLIPS AR-COAHOMA MS-
526 PM CDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PHILLIPS AND WEST
CENTRAL COAHOMA COUNTIES WILL EXPIRE AT 530 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
ARKANSAS AND NORTHWESTERN MISSISSIPPI.

LAT...LON 3420 9109 3420 9107 3422 9106 3425 9108
      3426 9106 3428 9108 3430 9107 3429 9106
      3431 9106 3432 9105 3432 9106 3434 9106
      3434 9100 3446 9100 3458 9070 3423 9066
      3419 9109
TIME...MOT...LOC 2225Z 250DEG 44KT 3429 9113 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:09 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 31, 3:09 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT THU MAR 31 2016

.DISCUSSION...

SKIES ARE CLOUDY OVER PORTIONS OF WEST TENNESSEE WHILE SKIES ARE
PARTLY TO MOSTLY SUNNY OVER THE REMAINDER OF THE FORECAST AREA.
TEMPERATURES RANGE FROM THE MID 60S TO UPPER 70S. CURRENTLY STRONG
TO SEVERE THUNDERSTORMS ARE MOVING ACROSS PORTIONS OF WEST
TENNESSEE WITH A FEW ISOLATED THUNDERSTORMS MOVING OVER PARTS OF
NORTH MISSISSIPPI. A NEW TORNADO WATCH HAS BEEN ISSUED TO COVER
ALL OF NORTH MISSISSIPPI AND PORTIONS OF SOUTHWEST TENNESSEE. THE
SEVERE THUNDERSTORM WATCH WHICH COVERS AREAS NORTH OF THE TORNADO
WATCH WILL EXPIRE AT 4 PM. THERE REMAINS SOME THREAT OF LOCALLY
HEAVY RAINFALL WITH THESE STORMS SO WILL KEEP FLASH FLOOD WATCH
GOING UNTIL 7 PM.

A COLD FRONT CURRENTLY EXTENDS FROM NORTHEAST ILLINOIS THROUGH
SOUTHEAST MISSOURI AND INTO FAR EAST TEXAS. AS THE FRONT MOVES
EAST TONIGHT...MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ESPECIALLY OVER NORTH MISSISSIPPI. AS THE COLD FRONT MOVES INTO
THE AREA COOLER AND DRIER AIR WILL START TO MOVE INTO THE WESTERN
SECTIONS OF THE FORECAST AREA. TEMPERATURES WILL BE AT OR SLIGHT
ABOVE NORMAL TONIGHT WITH LOWS FRIDAY MORNING FROM THE UPPER 40S
TO MID 50S.

THE COLD FRONT SHOULD BE OUT OF THE FORECAST AREA BY FRIDAY
MORNING. THIS WILL BRING AN END TO THE THUNDERSTORMS. TEMPERATURES
WILL BE COOLER ON FRIDAY AND TODAY WITH HIGHS IN THE MID 60S TO
LOWER 70S. HIGH PRESSURE WILL MOVE INTO THE SOUTHERN PLAINS FRIDAY
NIGHT KEEPING DRY WEATHER WITH TEMPERATURES IN THE LOW TO MID 40S.
DRY WEATHER AND BELOW NORMAL TEMPERATURES WILL CONTINUE INTO
SATURDAY WITH HIGHS IN THE LOW TO MID 60S. SATURDAY NIGHT WILL BE
THE COOLEST NIGHT AS THE SURFACE HIGH SETTLES OVER THE REGION.
LOWS SUNDAY MORNING MAY REACH THE MID TO UPPER 30S OVER PORTIONS
OF WEST TENNESSEE.

WINDS SHOULD START TO SHIFT TO THE SOUTH ON SUNDAY AS THE SURFACE
HIGH MOVES EAST OF THE REGION. THIS WILL BRING WARMER AIR INTO THE
FORECAST AREA STARTING SUNDAY AND CONTINUING INTO MONDAY. BY
MONDAY NIGHT...A COLD FRONT WILL DROP SOUTH FROM THE OHIO VALLEY
AND MID MISSISSIPPI VALLEY AND INTO THE FORECAST AREA. IT APPEARS
THAT MOISTURE WILL BE LIMITED AHEAD OF THE FRONT SO NO RAIN IS
EXPECTED.

THE COLD FRONT WILL BE THROUGH THE REGION ON TUESDAY WITH HIGH
PRESSURE BUILDING INTO THE GREAT LAKES REGION. TEMPERATURES WILL
BE COOLER ON TUESDAY BEHIND THE FRONT WITH HIGHS MAINLY IN THE
60S.

ANOTHER COLD FRONT WILL MOVE INTO THE SOUTHERN PLAINS ON WEDNESDAY
AND MOVE THROUGH THE FORECAST AREA WEDNESDAY NIGHT AND NEXT
THURSDAY MORNING. SHOWERS ARE EXPECTED TO DEVELOP AHEAD OF THIS
FRONT WHICH WILL MOVE THROUGH THE FORECAST AREA WEDNESDAY...
WEDNESDAY NIGHT AND THURSDAY.

ARS

&&

.AVIATION...18Z TAF SET

SHOWERS AND THUNDERSTORMS HAVE LIKELY COME TO AN END AT JBR FOR
THIS TAF CYCLE. VFR CONDITIONS ARE EXPECTED WITH WINDS SHIFTING
FROM THE NORTHWEST 10-20KT.

STORMS ARE STILL EXPECTED THIS AFTERNOON THROUGH EARLY EVENING AT
MKL...MEM AND TUP. LOW CLOUDS HAVE BEEN SLOW TO DISSIPATE TODAY.
SOUTH WINDS CONTINUE AHEAD OF THE THUNDERSTORMS...GENERALLY
10-15KT WITH GUSTS TO 25KT. PREVAILING CIGS WILL BE MVFR.

FOR NOW IT LOOKS LIKE MEM WILL HAVE THE GREATEST THREAT OF
THUNDERSTORMS FROM 20-22Z...MKL FROM 21-24Z...AND TUP 22-02Z.
TEMPORARY IFR CIGS/VSBYS CAN BE EXPECTED IN STRONGER THUNDERSTORMS
ALONG WITH STRONG WIND GUSTS.

SKIES WILL SCATTER OUT AGAIN OVERNIGHT WITH VFR CONDITIONS AND A
RETURN TO NORTHWEST WINDS. VFR CONDITIONS WILL CONTINUE TOMORROW.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CRITTENDEN-LEE
     AR-PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CHESTER-
     DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-
     MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Mar 31, 3:33 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT THU MAR 31 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-012245-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
333 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY OVER NORTH
MISSISSIPPI. LARGE AND DAMAGING HAIL...UP TO BASEBALL SIZE...IS
POSSIBLE WITH THE MOST INTENSE THUNDERSTORMS. TORNADOES AND
DAMAGING WINDS WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL COULD
OCCUR WITH ANY THUNDERSTORM AND A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
TONIGHT.

In the hours before

Local storm report, Mar 31, 3:19 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
03/31/2016  E60.00 MPH       MADISON            TN   LAW ENFORCEMENT

            AN ESTIMATED WIND GUST OF 60 MPH IN DOWNTOWN JACKSON.

&&

TLSJR
Special weather statement, Mar 31, 3:20 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT THU MAR 31 2016

ARZ035-048-049-058-MSZ007-312100-
PHILLIPS AR-ST. FRANCIS AR-CROSS AR-LEE AR-TUNICA MS-
320 PM CDT THU MAR 31 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL CROSS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 320 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR GARRET GROVE...OR
NEAR BRINKLEY...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHWESTERN PHILLIPS...ST. FRANCIS...SOUTH CENTRAL
CROSS...LEE AND NORTHWESTERN TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3500 9115 3500 9105 3511 9104 3531 9067
      3487 9046 3447 9105 3473 9105 3474 9110
      3487 9110 3487 9112 3491 9112 3491 9115
TIME...MOT...LOC 2020Z 239DEG 41KT 3485 9110
Local storm report, Mar 31, 3:33 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             REAGAN                  35.52N 88.35W
03/31/2016  E1.75 INCH       HENDERSON          TN   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN REAGAN, TENNESSEE

&&

TLSJR
Local storm report, Mar 31, 3:39 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     FUNNEL CLOUD     REAGAN                  35.52N 88.35W
03/31/2016                   HENDERSON          TN   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED IN THE REAGAN AREA.

&&

TLSJR
Local storm report, Mar 31, 3:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 E HENDERSON           35.44N 88.61W
03/31/2016  E1.00 INCH       CHESTER            TN   TRAINED SPOTTER

            50 MPH WINDS WITH QUARTER SIZED HAIL EAST OF HENDERSON.

0333 PM     TSTM WND DMG     3 E JACKS CREEK         35.47N 88.48W
03/31/2016                   CHESTER            TN   TRAINED SPOTTER

            STURCTURAL DAMAGE AND TREES DOWN IN THE ROBY COMMUNITY.
            ALONG WITH PEA SIZE HAIL.

&&

TLSJR
Special weather statement, Mar 31, 4:22 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
422 PM CDT THU MAR 31 2016

ARZ036-048-049-058-MSZ001-007-TNZ088-312200-
PHILLIPS AR-ST. FRANCIS AR-CRITTENDEN AR-LEE AR-TUNICA MS-DESOTO MS-
SHELBY TN-
422 PM CDT THU MAR 31 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

NORTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHERN TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN SHELBY COUNTY IN WEST TENNESSEE...

AT 421 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR HUGHES...MOVING
NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTH CENTRAL PHILLIPS...EASTERN ST. FRANCIS...
CRITTENDEN...EASTERN LEE...NORTHERN TUNICA...NORTHWESTERN DESOTO AND
SOUTHWESTERN SHELBY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3540 9022 3503 8990 3455 9071 3477 9088
TIME...MOT...LOC 2121Z 242DEG 34KT 3492 9054

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:09 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 7:21 PM CDTSpecial Weather StatementMEGPoinsett39 min
Mar 30, 7:56 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett49 min
Mar 30, 8:20 PM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett6 hr
Mar 30, 8:55 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 8:59 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 9:04 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Mar 30, 10:07 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 10:11 PM CDTFlash Flood WarningMEGMississippi3 hr
Mar 30, 11:43 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 11:44 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 11:48 PM CDTAreal Flood WarningMEGClay, Craighead, Lawrence, Randolph3 hr
Mar 31, 1:08 AM CDTFlash Flood WarningMEGCrittenden, Lee3 hr
Mar 31, 1:31 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph4 hr
Mar 31, 1:36 AM CDTFlash Flood WarningMEGCrittenden, Mississippi3 hr
Mar 31, 1:40 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis3 hr
Mar 31, 2:13 AM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett3 hr
Mar 31, 2:39 AM CDTAreal Flood WarningMEGClay, Greene3 hr
Mar 31, 2:42 AM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 31, 3:19 AM CDTFlash Flood WarningMEGCrittenden3 hr
Mar 31, 4:11 AM CDTFlash Flood WarningMEGLee64 min
Mar 31, 4:19 AM CDTFlash Flood WarningMEGCrittenden, Mississippi56 min
Mar 31, 5:09 AM CDTAreal Flood WarningMEGCraighead, Lawrence, Poinsett3 hr
Mar 31, 9:53 AM CDTRiver Flood WarningMEGCraighead69 hr
Mar 31, 9:53 AM CDTRiver Flood WarningMEGMississippi, Poinsett4 days
Mar 31, 9:53 AM CDTRiver Flood WarningMEGLee, St. Francis3 days
Mar 31, 10:09 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett51 min
Mar 31, 10:31 AM CDTFlash Flood WarningMEGCraighead, Poinsett3 hr
Mar 31, 10:39 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett51 min
Mar 31, 10:48 AM CDTSpecial Weather StatementMEGGreene42 min
Mar 31, 10:57 AM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett3 hr
Mar 31, 10:57 AM CDTSpecial Weather StatementMEGMississippi33 min
Mar 31, 10:59 AM CDTSevere Thunderstorm WarningMEGClay, Greene46 min
Mar 31, 11:18 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
Mar 31, 11:30 AM CDTSevere Thunderstorm WarningMEGCross, Poinsett45 min
Mar 31, 11:55 AM CDTSevere Thunderstorm WarningMEGMississippi50 min
Mar 31, 12:12 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett48 min
Mar 31, 12:50 PM CDTSevere Thunderstorm WarningMEGMississippi40 min
Mar 31, 12:55 PM CDTSpecial Weather StatementMEGMississippi35 min
Mar 31, 3:20 PM CDTSpecial Weather StatementMEGLee, St. Francis40 min
Mar 31, 3:39 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis51 min
Mar 31, 4:22 PM CDTSpecial Weather StatementMEGCrittenden, Lee38 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis46 min
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee42 min
Mar 31, 5:55 PM CDTRiver Flood WarningMEGClay, Greene51 hr
Mar 30, 9:33 PM CDTRiver Flood WarningMEGLafayette, Marshall, Union46 hr
Mar 31, 12:46 AM CDTSevere Thunderstorm WarningMEGPanola, Tallahatchie, Yalobusha44 min
Mar 31, 1:13 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Yalobusha35 min
Mar 31, 4:59 AM CDTFlash Flood WarningMEGPanola, Quitman, Tallahatchie, Yalobusha2 hr
Mar 31, 10:02 AM CDTRiver Flood WarningMEGTate, Tunica21 hr
Mar 31, 2:47 PM CDTRiver Flood WarningMEGLafayette23 hr
Mar 31, 4:21 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo39 min
Mar 31, 5:14 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall46 min
Mar 31, 5:36 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall39 min
Mar 31, 5:53 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe50 min
Mar 31, 6:12 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall35 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe, Pontotoc61 min
Mar 31, 6:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw41 min
Mar 31, 6:24 PM CDTSevere Thunderstorm WarningMEGItawamba66 min
Mar 31, 6:31 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha44 min
Mar 31, 6:38 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie52 min
Mar 31, 6:42 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah24 min
Mar 31, 6:44 PM CDTSevere Thunderstorm WarningMEGMonroe46 min
Mar 31, 6:53 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Pontotoc38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.